# SDR AALA202510201415

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N846AN
- Make and model: Boeing 787-9
- Aircraft serial: 66011
- Aircraft time: 1,471 hours, 244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 1L FA SEAT DAMAGED. MAINTENANCE REPLACED FLASHLIGHT IAW AMM 25-64-00.
